ASIA unversity:Item 310904400/79166
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 90096/105238 (86%)
造访人次 : 7206616      在线人数 : 579
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    ASIA unversity > 資訊學院 > 資訊工程學系 > 會議論文 >  Item 310904400/79166


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://asiair.asia.edu.tw/ir/handle/310904400/79166


    题名: Fault-tolerant Hamiltonicity of Crossed Cubes with Path Faults
    作者: 龔自良;KUNG, TZU-LIANG
    贡献者: 資訊工程學系
    关键词: Interconnection network;Crossed cube;Path;Embedding;Fault tolerance
    日期: 2013.03
    上传时间: 2013-12-26 19:08:23 (UTC+8)
    摘要: The crossed cube CQn is an important variant of the hypercube Qn and possesses many desirable properties for interconnection networks. This paper shows that in CQn with fv faulty vertices and fe faulty edges there exists a fault-free path of length ℓ between any two distinct fault-free vertices for each ℓ satisfying 2n−1−1≤ℓ≤2n−fv−1 provided that fv+fe≤n−3, where the lower bound of ℓ and the upper bound of fv+fe are tight for some n. Moreover, this result improves the known result that CQn is (n−3)-Hamiltonian connected.
    關聯: The 2nd International Conference on Engineering and Applied Science (2013 ICEAS); 407(1–3):110–116
    显示于类别:[資訊工程學系] 會議論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML188检视/开启


    在ASIAIR中所有的数据项都受到原著作权保护.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈